List of citations in Numdam for : Smooth linearization of germs of R 2 -actions and holomorphic vector fields

Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 31-64.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, pp. 539-565.


Publications Mathématiques de l'IHÉS, Volume 91 (2000), pp. 133-210.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 3, pp. 355-379.

Publications Mathématiques de l'IHÉS, Volume 64 (1986), pp. 143-183.


Publications Mathématiques de l'IHÉS, Volume 48 (1978), pp. 5-38.